# SDR SWIA202054946

- Difficulty date: November 11, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK BETWEEN APPROXIMATELY FS 482 TO FS 572 HAS EVIDENCE OF CORROSION AT APPROXIMATELY FS 561.  C-CHECK RO 12/28/2020.  EVALUATED RT SIDE SEAT TRACK BETWEEN FS 482.00 TO FS 572.00.  FOUND TO BE OUT OF ALLOWABLE LIMITS, REF CRJ-700 SRM.  INSTALLED NEW RT SIDE SEAT TRACK PN: SH670-32234-3 AT FS 483.00 TO FS 573.00 WITH 47 EA SCREWS, REF CRJ-700 AMM.  TUC 7824 CAL DUE 30 JUN 21.
